Jump to content
CrazyBoards.org

New and Bipolar II


Recommended Posts

Hi, I'm Amy. I started writing my intro, and then it got REALLY long so I made a blog instead. It has my psychiatric history in great detail: http://www.crazyboar...ost-my-history/

I'm a senior in college, studying Psychology (mostly to get insight into my own madness, also so I can hopefully one day help others).

I was originally dxed with MDD at 15, then Bipolar II at 20. I'm now 21.

I am currently taking: Sprintec (birth control), Xanax 1mg, Celexa 40mg, Wellbutrin XL 300mg, Lamictal 200mg, and Lithium 300mg. I feel like I'm elderly, taking so many pills at night.

I'm currently struggling with sleeping. I go to sleep, sleep for 4 hours, and wake up. Exactly 4. Then I can't get back to sleep without taking another Xanax, and the second sleep is getting shorter every night (from 4 to currently 2.5). I am SO TIRED.

I get migraines a lot. UGH.

I'm really, really bad about cutting class. I rarely go. I've realized recently that my biggest problem is getting things started. Once I get to class, once I get out of bed, once I start my homework, I'm fine. It's taking that first step that I just can't seem to do.

I've just started logging all of my food, drink, medications, moods, etc. Maybe I'll find some patterns?

I'm really glad that I found these forums, looking for info on sleeping meds. There's some awesome stuff happening here. I <3 the internets!

Link to comment
Share on other sites

Hi. Welcome to CB! We always like new faces and I think you'll find good info and support here.

I am old, but feel way older every night when I take ALL my pills. There are a lot. I understand what you mean. But, they help, so what can you say?

Have you talked to your pdoc about your sleep? Four hours really is not enough, and may partially explain why you are so slow to get things going. If it were me, it would mean my meds needed adjusting, but that's me. Talk to your pdoc. That's what she is there for.

Link to comment
Share on other sites

Hi amy1,

Bipolar II and migraine have a huge correlation.

I had a lot of trouble getting to class in college (in grad school too), but that was 20+ years ago now. I hope you can get your meds worked out. I am familiar with that feeling of inertia you are describing.

Welcome to CBs, I hope you find it as helpful as I have.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...